# SDR DL72L991991

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655613522
- Condition: Corroded
- Location: Bs 1137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R WAS FOUND CORRODED AT FS 1137.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ER/A 333521-14.
